# SDR SWAA2021081187985

- Difficulty date: June 24, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500c-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT PASSENGER CABIN BS500C+8 - BS520 LBL45 WL208. ; / [01] REMOVED CORROSION ON UPR CROWN AND LWR WELL OF SEAT TRACK AT B.S 500C+8' TO B.S 520 LBL45 WL208 IAW SRM 51-10-02-OG-0. DEEPEST REMOVED ON CROWN WAS .007'X.4'; WELL .010'X.7'; [02] VERIFIED REMOVED CORROSION ON UPR CROWN AND LWR WELL OF SEAT TRACK AT B.S 500C+8' TO B.S 520 LBL45 WL208 IAW SRM 51-10-02-OG-0. DEEPEST REMOVED ON CROWN WAS .007'X.4'; WELL .010'X.7'; [03] APPLIED CHEMICAL CONVERSION AND ALUMINIZED PRIMER IAW SRM 53-00-52-1A-1 STEPS 2 B (1); (2).; [04] VERIFIED APPLIED CHEMICAL CONVERSION AND ALUMINIZED PRIMER IAW SRM 53-00-52-1A-1 STEPS 2 B (1); (2).
